# SDR AU960056

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Engine Sys
- Stage of operation: TO
- Nature of condition: E, C
- Precautionary procedure: K

## Discrepancy

(AUS) DURING TAKEOFF THE AIRCRAFT HIT A FLOCK OF GALAHS - ALL ENGINE PARAMETERS REMAINED NORMAL FOLLOWING INGESTION - NO1 ENGINE REQUIRED MAINTENANCE AND NO3 ENGINE WAS REMOVED FOR RECTIFICATION DUE TO MINOR DAMAGE - SEE MDR 96/0176 FOR ADDITIONAL INFORMATION
